# SDR RAIA2019100692504

- Difficulty date: September 25, 2019
- Submitted: October 6, 2019
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 42,772 hours, 26,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cargo Ramp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO RAMP FWD ANGLE HAS SURFACE CORROSION ON LOWER MOUNTING HOLE.   REMOVED AND REPLACED CARGO RAMP FWD ANGLE...
